# SDR 99ZZZX2324

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: 2452064
- Condition: Loose
- Location: Rt Eng Truss
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AXO - DURING A SCHEDULED INSPECTION, THE LOWER OUTBOARD TRUSS BOLT WAS FOUND LOOSE ON THE RIGHT HAND ENGINE.  MAINTENANCE REMOVED AND REPLACED THE LOWER OUTBOARD TRUSS BOLT NUT AND RETAINER ON THE RIGHT HAND ENGINE IAW B1900 MM 71-20-00, AND EA NR 7120-01018.  AIRCRAFT RELEASED FOR SERVICE.  AIRCRAFT TT:  6,847.0 HOURS.  TOTAL CYCLES:  8,145.
